# SDR QXEA2016060600374

- Difficulty date: June 2, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 12,457 hours, 13,125 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Ice Shield
- Condition: Dented
- Location: Bs 258
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 DENT UNDER ICE SHIELD RT SIDE LOCATED ON STR 12S, 7.82" AFT OF X258.50.  DENT UNDER RT ICE SHIELD AT FS X266.5 BETWEEN STR 12S AND 13S MAPPED AND THD CONTACTED IAW SRM 51-15-05.  DOUBLER FABRICATED IAW RD8/4-53-7507.  NDT CARRIED OUT IAW RD8/4-53-7507. INSTALLED DOUBLER ON RT FS X266.50 UNDER ICE SHIELD IAW BBD RD8/4-53-7507.
